Research Repository

Income inequality and the prevalence of common mental disorders in Britain

WEICH, S. (2001) 'Income inequality and the prevalence of common mental disorders in Britain.' The British Journal of Psychiatry, 178 (3). 222 - 227. ISSN 0007-1250

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 31 Jan 2014 17:06
Last Modified: 22 Feb 2018 15:15
URI: http://repository.essex.ac.uk/id/eprint/8730

Actions (login required)

View Item View Item